Free generic Poisson fields and algebras (2017)
- Authors:
- Autor USP: CHESTAKOV, IVAN - IME
- Unidade: IME
- DOI: 10.1080/00927872.2017.1358269
- Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS; ÁLGEBRAS LIVRES; FUNÇÕES AUTOMORFAS
- Keywords: automorphism; generic Poisson algebra; generic Poisson module
- Agências de fomento:
- Language: Inglês
- Imprenta:
- Source:
- Título: Communications in Algebra
- ISSN: 0092-7872
- Volume/Número/Paginação/Ano: v. 46, p. 1799-1812, 2017
- Este periódico é de assinatura
- Este artigo NÃO é de acesso aberto
- Cor do Acesso Aberto: closed
-
ABNT
KAYGORODOV, Ivan e SHESTAKOV, Ivan P e UMIRBAEV, Ualbai. Free generic Poisson fields and algebras. Communications in Algebra, v. 46, p. 1799-1812, 2017Tradução . . Disponível em: https://doi.org/10.1080/00927872.2017.1358269. Acesso em: 07 mar. 2025. -
APA
Kaygorodov, I., Shestakov, I. P., & Umirbaev, U. (2017). Free generic Poisson fields and algebras. Communications in Algebra, 46, 1799-1812. doi:10.1080/00927872.2017.1358269 -
NLM
Kaygorodov I, Shestakov IP, Umirbaev U. Free generic Poisson fields and algebras [Internet]. Communications in Algebra. 2017 ; 46 1799-1812.[citado 2025 mar. 07 ] Available from: https://doi.org/10.1080/00927872.2017.1358269 -
Vancouver
Kaygorodov I, Shestakov IP, Umirbaev U. Free generic Poisson fields and algebras [Internet]. Communications in Algebra. 2017 ; 46 1799-1812.[citado 2025 mar. 07 ] Available from: https://doi.org/10.1080/00927872.2017.1358269 - Gradings on simple Jordan and Lie algebras
- The universal multiplicative envelope of the free malcev superalgebra on one odd generator
- Poisson brackets and two-generated subalgebras of rings of polynomials
- On speciality of binary-Lie algebras
- Jordan bimodules over the superalgebras P(n) and Q(n)
- Finite-dimensional non-associative algebras and codimension growth
- Generalizations of Lie algebras
- Prime (−1,1) and Jordan monsters and superalgebras of vector type
- On properties of the Fibonacci restricted Lie algebra
- Simple right-symmetric (1,1)-superalgebras
Informações sobre o DOI: 10.1080/00927872.2017.1358269 (Fonte: oaDOI API)
Download do texto completo
Tipo | Nome | Link | |
---|---|---|---|
2875604.pdf | Direct link | ||
2875604.pdf |
How to cite
A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas